Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 48, Number 2
HTML articles powered by AMS MathViewer

$\mathrm {Ext}(A, T)$ as a module over $\mathrm {End}(T)$
S. A. Khabbaz and E. H. Toubassi PDF
Proc. Amer. Math. Soc. 48 (1975), 269-275
A note on the relationship between Weil and Cartier divisors
James Hornell PDF
Proc. Amer. Math. Soc. 48 (1975), 276-280
On consecutive integer solutions for $y^{2}-k=x^{3}$
S. P. Mohanty PDF
Proc. Amer. Math. Soc. 48 (1975), 281-285
Projective maximal right ideals of self-injective rings
O. A. S. Karamzadeh PDF
Proc. Amer. Math. Soc. 48 (1975), 286-288
Linear recurrences and uniform distribution
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 48 (1975), 289-291
Homogeneous Lie algebras and expanding automorphisms
R. Warren Johnson PDF
Proc. Amer. Math. Soc. 48 (1975), 292-296
Rings of equivalent dominant and codominant dimensions
Gary L. Eerkes PDF
Proc. Amer. Math. Soc. 48 (1975), 297-306
The critical set of the reduced norm, as an algebraic set
Don Goelman PDF
Proc. Amer. Math. Soc. 48 (1975), 307-312
Height of operands over monoids satisfying the d.c.c. on orbits
William R. Nico PDF
Proc. Amer. Math. Soc. 48 (1975), 313-320
On the triviality of homogeneous algebras over an algebraically closed field
Lowell Sweet PDF
Proc. Amer. Math. Soc. 48 (1975), 321-324
On the number of coprime solutions of $y^2 = x^3 + k$
N. M. Stephens PDF
Proc. Amer. Math. Soc. 48 (1975), 325-327
Periodic solutions of a system of nonlinear differential equations
Stanisław Sędziwy PDF
Proc. Amer. Math. Soc. 48 (1975), 328-336
Solution of a convergence problem in the theory of $T$-fractions
Rolf M. Hovstad PDF
Proc. Amer. Math. Soc. 48 (1975), 337-343
Spectral properties of some positive operators in a Banach space with the decomposition property
Nazar H. Abdelaziz PDF
Proc. Amer. Math. Soc. 48 (1975), 344-350
Asymptotic behavior of perturbed autonomous linear functional differential equations
Richard B. Evans PDF
Proc. Amer. Math. Soc. 48 (1975), 351-357
A representation of generalized infrapolynomials
Bruce L. Chalmers PDF
Proc. Amer. Math. Soc. 48 (1975), 358-364
Reductive algebras of compact operators
Robert A. Bekes PDF
Proc. Amer. Math. Soc. 48 (1975), 365-370
A geometric characterization of Fréchet spaces with the Radon-Nikodým property
G. Y. H. Chi PDF
Proc. Amer. Math. Soc. 48 (1975), 371-380
Further global nonexistence theorems for abstract nonlinear wave equations
Brian Straughan PDF
Proc. Amer. Math. Soc. 48 (1975), 381-390
Scalar and vector valued premeasures
M. K. Nayak and T. P. Srinivasan PDF
Proc. Amer. Math. Soc. 48 (1975), 391-396
Commutators of singular integrals with $C^{1}$-kernels
E. B. Fabes, W. Littman and N. M. Rivière PDF
Proc. Amer. Math. Soc. 48 (1975), 397-402
A sequence-to-function analogue of the Hausdorff means for double sequences: the $[J,$ $f(x, y)]$ means
Mourad El-Houssieny Ismail PDF
Proc. Amer. Math. Soc. 48 (1975), 403-408
The degree of piecewise monotone interpolation
Eli Passow and Louis Raymon PDF
Proc. Amer. Math. Soc. 48 (1975), 409-412
Genericity of simple eigenvalues for elliptic PDE’s
J. H. Albert PDF
Proc. Amer. Math. Soc. 48 (1975), 413-418
An extended inequality for the maximal function
Richard J. Bagby PDF
Proc. Amer. Math. Soc. 48 (1975), 419-422
Spherical curves and their analogues in affine differential geometry
Erwin Kreyszig and Alois Pendl PDF
Proc. Amer. Math. Soc. 48 (1975), 423-428
$\mathrm {wtt}$-complete sets are not necessarily $\mathrm {tt}$-complete
A. H. Lachlan PDF
Proc. Amer. Math. Soc. 48 (1975), 429-434
A short proof of an existence theorem in constructive measure theory
Y. K. Chan PDF
Proc. Amer. Math. Soc. 48 (1975), 435-437
An extension of the Erdős-Rényi new law of large numbers
Stephen A. Book PDF
Proc. Amer. Math. Soc. 48 (1975), 438-446
Imbedding compact $3$-manifolds in $E^{3}$
Tom Knoblauch PDF
Proc. Amer. Math. Soc. 48 (1975), 447-453
On the products of weakly Lindelöf spaces
A. Hajnal and I. Juhász PDF
Proc. Amer. Math. Soc. 48 (1975), 454-456
Morse-Smale endomorphisms of the circle
Louis Block PDF
Proc. Amer. Math. Soc. 48 (1975), 457-463
Finite-to-one maps and open extensions of maps
J. K. Kohli PDF
Proc. Amer. Math. Soc. 48 (1975), 464-468
Characterizations of $H$-closed spaces
Larry L. Herrington and Paul E. Long PDF
Proc. Amer. Math. Soc. 48 (1975), 469-475
Weak chainability of pseudocones
David P. Bellamy PDF
Proc. Amer. Math. Soc. 48 (1975), 476-478
Lightly compact spaces and infra $H$-closed spaces
Darrell W. Hajek and Aaron R. Todd PDF
Proc. Amer. Math. Soc. 48 (1975), 479-482
The domain rank of a surface is countable
Richard J. Tondra PDF
Proc. Amer. Math. Soc. 48 (1975), 483-490
The Kline 2-sphere characterization—by definition
Richard Slocum PDF
Proc. Amer. Math. Soc. 48 (1975), 491-498
Spaces in which compact sets have countable local bases
Ralph R. Sabella PDF
Proc. Amer. Math. Soc. 48 (1975), 499-504
Normalizing orthogonal polynomials by using their recurrence coefficients
Alan G. Law and M. B. Sledd PDF
Proc. Amer. Math. Soc. 48 (1975), 505-507
$L^{1}_{x}$ is weakly compactly generated if $X$ is
J. Diestel PDF
Proc. Amer. Math. Soc. 48 (1975), 508-510
A new proof of Bernstein’s inequality for Legendre polynomials
V. Marić and M. Tomić PDF
Proc. Amer. Math. Soc. 48 (1975), 511-512
A note on a corollary of Sard’s theorem
John C. Wells PDF
Proc. Amer. Math. Soc. 48 (1975), 513-514
Erratum to: “Restrictions of $L^{p}$ transforms” (Proc. Amer. Math. Soc. 29 (1971), 511–515)
Louis Pigno PDF
Proc. Amer. Math. Soc. 48 (1975), 515
Erratum to: “Boundedly holomorphic convex Riemann domain” (Proc. Amer. Math. Soc. 41 (1973), 495–497)
Dong S. Kim PDF
Proc. Amer. Math. Soc. 48 (1975), 516
Erratum to: “Transformation groups of automorphisms of $C(X,G)$” (Proc. Amer. Math. Soc. 39 (1973), 619–624)
J. S. Yang PDF
Proc. Amer. Math. Soc. 48 (1975), 517
Erratum to “On isomorphic groups and homeomorphic spaces”
J. S. Yang PDF
Proc. Amer. Math. Soc. 48 (1975), 517
Erratum to: “Asymptotics of Stirling numbers of the second kind” (Proc. Amer. Math. Soc. 42 (1974), 575–580)
W. E. Bleick and Peter C. C. Wang PDF
Proc. Amer. Math. Soc. 48 (1975), 518
Erratum to: “Distance spheres in complex projective spaces” (Proc. Amer. Math. Soc. 39 (1973), 649–650)
Alan Weinstein PDF
Proc. Amer. Math. Soc. 48 (1975), 519